MAUDE Adverse Event Report: MERIT MEDICAL SYSTEM IRELAND INQWIRE®; WIRE, GUIDE, CATHETER

MERIT MEDICAL SYSTEM IRELAND INQWIRE®; WIRE, GUIDE, CATHETER
Model Number 00884450046227
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
Pmcf survey data alleges that a safety adverse event occurred while using a 0.035" j-tip diagnostic guidewire.During placement of a stent into the peripheral vasculature, vessel dissection occurred.Additional treatment was required; however, no additional details are available.

Brand Name
INQWIRE®
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key14940028
Report Number9616662-2022-00007
Device Sequence Number19979242
Product Code DQX
UDI-Device Identifier00884450046227
UDI-Public00884450046227
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00884450046227
Device Catalogue NumberIQ35F100J15/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1-BALLOON CATHETER; 1-GUIDE CATHETER; 1-PERIPHERAL STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown